Posted 7/12/2020 6:12 PM (GMT -7)
Around 3 months ago, I started to develop constipation. I used to suffer from diarrhea 7+ or sometimes even more bms/day that would necessitate I go to the hospital to take fluids That used to happen for years until I began Remicade 4 and a half years ago. Then, bms did not exceed 3 bms/day. This late development of constipation is not familiar for me esp. when I'm on Remicade. I brought it to my doctor's attention two months ago and informed him that I might go for more than 5 days or more w/o a single bm. He added trimebutine 200 mg 1x3 and things went on well. A month later, things started to slow down again. So, he added mosapride to gastreg and I resumed having bms every two or 3 days. However, I started to have severe dizziness and didn't know the cause. I thought that the new med was mosapride so it could be the culprit and it turned it out to be. I stopped taking it and now I'm constipated again. Actually, I lost track of when it was the last time I had a bm. I feel I have fecal impaction, btw, I had it several years ago and know how it feels. I'm suspecting the grapes I started lately to eat. I eat them w/o skin or seeds but could too much fiber cause this constipation?
I took before bedtime agiolax granules and am keeping my fingers crossed that they do not cause any problems.